Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 3654530, 12 pages
Research Article

On Functions of Several Split-Quaternionic Variables

1Department of Mathematics and Statistics, Florida International University, Miami, FL 33199, USA
2Department of Mathematics, Indiana University, Bloomington, IN 47405, USA

Received 5 October 2015; Accepted 7 February 2016

Academic Editor: Ricardo Weder

Copyright © 2016 Gueo Grantcharov and Camilo Montoya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. S. Ward and M. Tabor, “Integrable and solvable systems, and relations among them [and discussion],” Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, vol. 315, no. 1533, pp. 451–457, 1985. View at Publisher · View at Google Scholar
  2. H. Ooguri and C. Vafa, “Geometry of N=2 strings,” Nuclear Physics B, vol. 361, no. 2, pp. 469–518, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Ooguri and C. Vafa, “Self-duality and N=2 string magic,” Modern Physics Letters A, vol. 5, pp. 1389–1398, 1990. View at Google Scholar
  4. S. Alesker, “Non-commutative linear algebra and plurisubharmonic functions of quaternionic variables,” Bulletin des Sciences Mathématiques, vol. 127, no. 1, pp. 1–35, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. Hitchin, “Hypersymplectic quotiens,” Atti della Accademia delle Scienze di Torino. Classe di Scienze Fisiche, Matematiche e Naturali, vol. 124, pp. 169–180, 1990. View at Google Scholar
  6. H. Kamada, “Neutral hyperkähler structures on primary Kodaira surfaces,” Tsukuba Journal of Mathematics, vol. 23, no. 2, pp. 321–332, 1999. View at Google Scholar · View at MathSciNet
  7. N. Blažić and S. Vukmirović, “Para-hypercomplex structures on a four-dimensional Lie group,” in Contemporary Geometry and Related Topics, pp. 41–56, World Scientific Publishing, River Edge, NJ, USA, 2004. View at Google Scholar
  8. J. Davidov, G. Grantcharov, O. Mushkarov, and M. Yotov, “Para-hyperhermitian surfaces,” Bulletin Mathématiques de la Société des Sciences Mathématiques de Roumanie, vol. 52, no. 100, pp. 281–289, 2009. View at Google Scholar
  9. M. Dunajski and M. West, “Anti-self-dual conformal structures in neutral signature,” in Recent Developments in Pseudo-Riemannian Geometry, D. V. Alekseevsky and H. Baum, Eds., ESI Lectures in Mathematics and Physics, pp. 113–148, European Mathematical Society, Zürich, Switzerland, 2008. View at Google Scholar
  10. S. Ivanov, V. Tsanov, and S. Zamkovoy, “Hyper-parahermitian manifolds with torsion,” Journal of Geometry and Physics, vol. 56, no. 4, pp. 670–690, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. I. Graev, “Integral geometry on the space Ln where L is a Matrix Ring,” Functional Analysis and Its Applications, vol. 30, no. 4, pp. 277–280, 1996. View at Google Scholar
  12. F. Reese Harvey and H. Blaine Lawson Jr., “Split special Lagrangian geometry,” in Metric and Differential Geometry, vol. 297 of Progress in Mathematics, pp. 43–89, Springer, Basel, Switzerland, 2012. View at Publisher · View at Google Scholar
  13. D. Wan and W. Wang, “On quaternionic Monge-Ampère operator, closed positive currents and Lelong-Jensen type formula on quaternionic space,”
  14. H. Aslaksen, “Quaternionic determinants,” The Mathematical Intelligencer, vol. 18, no. 3, pp. 57–65, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Dyson, “Quaternionic determinants,” Helvetica Physica Acta, vol. 45, pp. 289–302, 1972. View at Google Scholar
  16. H. H. Schaefer, Topological Vector Spaces, Springer, Berlin, Germany, 1971. View at MathSciNet
  17. I. M. Gelfand, M. I. Graev, and N. Ya. Vilenkin, Generalized Functions—Vol 5: Integral Geometry and Representation Theory, Translated by: E. Saletan, Academic Press, New York, NY, USA, 1966.